General Letters in Mathematics

Volume 8 - Issue 1 (2) | PP: 8 - 15 Language : English
DOI : https://doi.org/10.31559/glm2020.8.1.2
515
62

Micro β-open sets in Micro topology

Hariwan Z. Ibrahim
Received Date Revised Date Accepted Date Publication Date
5/12/2019 18/1/2020 24/3/2020 29/4/2020
Abstract
In this paper, Micro β-open in micro topological space is introduced and basic properties of Micro β-open sets are analyzed and also this set used to introduce and study the new types of functions called Micro β-irresolute, Micro β-continuous and Micro Wb-continuous functions.


How To Cite This Article
Ibrahim , H. Z. (2020). Micro β-open sets in Micro topology . General Letters in Mathematics, 8 (1), 8-15, 10.31559/glm2020.8.1.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.